# SDR P5CA2021092000349

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,714 hours, 5,671 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Duct
- Part number: 9370M79P04
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE  IDG  PRECOOLER  INLET  FLEXIBLE  DUCT  HAS  ONE  CLAMP BROKEN(  REMOVED AND  REPLACED  #2  IDG  AIR CLAMP DUCT  REF  M/M   70-50-00  )
